Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from PID problem, laproscopic test done. Complain of heavy discharge during periods. Homeopathy treatment if any?

Sir, my wife has been suffering from PID problems since three years and i have got done here laproscopic test in 2010 for adhesiolysis and hydrosalping. She has been complaining of acute lower pain, and heavy discharge during the time of period. Hydrosalping has been done at that time. Please advise me what type of homeo medications prescribed for her.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thank you for choosing Healthcaremagic. Acute PID needs to be treated with intravenous antibiotics. If it is not treated it can cause permanent fallopian tubal damage. You can take alternative medicines, but before that she needs to be treated for this infection. I also suggest to take vaginal antibiotic pessary after consulting your doctor.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Mon, 1 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor